The elastic polarization matrix for a junction of isotropic half-strips

Сергей Александрович Назаров, Андрей Семенович Слуцкий

Результат исследований: Научные публикации в периодических изданияхстатья

Язык оригиналаанглийский
Страницы (с-по)349--368
ЖурналJournal of Mathematical Sciences
Том239
Номер выпуска3
СостояниеОпубликовано - 2019

Цитировать

Назаров, С. А., & Слуцкий, А. С. (2019). The elastic polarization matrix for a junction of isotropic half-strips. Journal of Mathematical Sciences, 239(3), 349--368.
Назаров, Сергей Александрович ; Слуцкий, Андрей Семенович. / The elastic polarization matrix for a junction of isotropic half-strips. В: Journal of Mathematical Sciences. 2019 ; Том 239, № 3. стр. 349--368.
@article{8219c988a52b43789b136ff972e7d8b5,
title = "The elastic polarization matrix for a junction of isotropic half-strips",
author = "Назаров, {Сергей Александрович} and Слуцкий, {Андрей Семенович}",
year = "2019",
language = "English",
volume = "239",
pages = "349----368",
journal = "Journal of Mathematical Sciences",
issn = "1072-3374",
publisher = "Springer",
number = "3",

}

Назаров, СА & Слуцкий, АС 2019, 'The elastic polarization matrix for a junction of isotropic half-strips', Journal of Mathematical Sciences, том. 239, № 3, стр. 349--368.

The elastic polarization matrix for a junction of isotropic half-strips. / Назаров, Сергей Александрович; Слуцкий, Андрей Семенович.

В: Journal of Mathematical Sciences, Том 239, № 3, 2019, стр. 349--368.

Результат исследований: Научные публикации в периодических изданияхстатья

TY - JOUR

T1 - The elastic polarization matrix for a junction of isotropic half-strips

AU - Назаров, Сергей Александрович

AU - Слуцкий, Андрей Семенович

PY - 2019

Y1 - 2019

M3 - Article

VL - 239

SP - 349

EP - 368

JO - Journal of Mathematical Sciences

JF - Journal of Mathematical Sciences

SN - 1072-3374

IS - 3

ER -